Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 10 Issue 3, July 1963

Methods for Fitting Rational Approximations, Parts II and III
Hans J. Maehly
Pages: 257-277
DOI: 10.1145/321172.321173

On Economization of Rational Functions
Anthony Ralston
Pages: 278-282
DOI: 10.1145/321172.321174

An Algorithm for Minimax Polynomial Curve-Fitting of Discrete Data
Charles W. Valentine, C. Peter Van Dine
Pages: 283-290
DOI: 10.1145/321172.321175

Efficiency of Predictor-Corrector Procedures
T. E. Hull, A. L. Creemer
Pages: 291-301
DOI: 10.1145/321172.321176

Monte Carlo Computations in Normal Correlation Problems
H. O. Hartley, D. L. Harris
Pages: 302-306
DOI: 10.1145/321172.321177

Addressing for Random-Access Storage with Multiple Bucket Capacities
M. Tainiter
Pages: 307-315
DOI: 10.1145/321172.321178

Syntactic Analysis and Operator Precedence
Robert W. Floyd
Pages: 316-333
DOI: 10.1145/321172.321179

A Computational Approach to Grammatical Coding of English Words
Sheldon Klein, Robert F. Simmons
Pages: 334-347
DOI: 10.1145/321172.321180

A Computer Program for a Solvable Case of the Decision Problem
Joyce Friedman
Pages: 348-356
DOI: 10.1145/321172.321181

Program for Double-Dummy Bridge Problems—A New Strategy for Mechanical Game Playing
Elwyn R. Berlekamp
Pages: 357-364
DOI: 10.1145/321172.321182

Lattice Properties of Sequential Machines
Edwin H. Farr
Pages: 365-385
DOI: 10.1145/321172.321183

Use of Decomposition Theory in the Solution of the State Assignment Problem of Sequential Machines
H. Allen Curtis
Pages: 386-411
DOI: 10.1145/321172.321184

Erratum: `` Formulas for Computing Incomplete Elliptic Integrals of the First and Second Kind''
G. E. Lee-Whiting
Page: 412
DOI: 10.1145/321172.321185